# SDR RAIA980215

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N551HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41040
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 4016341905
- Condition: Flagged
- Location: Lt Inst Pnl
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7482 - STL - CAPTAINS ALTIMETER FLAGGED ON CLIMB-OUT.  MAINTENANCE REPLACED CAPTAINS ALTIMETER.  (M)
